# SDR UALA2010101203799

- Difficulty date: October 12, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 48,489 hours, 17,805 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 249
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIM AT FL 310 300K IS ROLL 1.4 RWD  REPLACED ELAC 1 AND OP CK GOOD. REPLACED FAC 1, OP CHECKED GOOD.
